Alert archive / Arizona / Flash Flood Warnings in 2023
Flash Flood Warning 40, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Sep 13, 2023, 2:51 AM MST for Gila County, Maricopa County, Arizona. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2023, 2:51 AM MST (09:51 UTC)
- Expired
- Sep 13, 2023, 9:00 AM MST
- In force
- 6 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Gila County, AZ, Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 59 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 4:51 AM MST | FLASH FLOOD | 6 Sw Roosevelt, AZ | Delayed report. State Route 88 closed between mileposts 229 and 242 due to flooding and rockfalls making the road impassable. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 120 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 9.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 2190 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
331
WGUS55 KPSR 130951
FFWPSR
AZC007-013-131300-
/O.NEW.KPSR.FF.W.0040.230913T0951Z-230913T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
251 AM MST Wed Sep 13 2023
The National Weather Service in Phoenix has issued a
* Flash Flood Warning for...
Gila County in east central Arizona...
Maricopa County in south central Arizona...
* Until 600 AM MST.
* At 251 AM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. Additional rainfall amounts up to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Roosevelt, Roosevelt Dam, Apache Lake and Tonto National Monument.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3376 11110 3356 11099 3354 11139 3362 11144
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
GL4 follow-up statements
760
WGUS75 KPSR 131138
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
438 AM MST Wed Sep 13 2023
AZC007-013-131300-
/O.CON.KPSR.FF.W.0040.000000T0000Z-230913T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gila AZ-Maricopa AZ-
438 AM MST Wed Sep 13 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM MST EARLY THIS
MORNING FOR GILA AND MARICOPA COUNTIES...
At 438 AM MST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 4 inches of rain have
fallen based on doppler radar estimates. Additional rainfall amounts
up to 0.5 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Roosevelt, Roosevelt Dam, Apache Lake and Tonto National Monument.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3376 11110 3356 11099 3354 11139 3362 11144
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
GL686
WGUS55 KPSR 131227
FFWPSR
AZC007-013-131500-
/O.EXT.KPSR.FF.W.0040.000000T0000Z-230913T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
527 AM MST Wed Sep 13 2023
The National Weather Service in Phoenix has extended the
* Flash Flood Warning for...
Gila County in east central Arizona...
Maricopa County in south central Arizona...
* Until 800 AM MST.
* At 527 AM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Roosevelt, Roosevelt Dam, Apache Lake and Tonto National Monument.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3376 11110 3356 11099 3354 11139 3362 11144
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
GL209
WGUS55 KPSR 131419
FFWPSR
AZC007-013-131600-
/O.EXT.KPSR.FF.W.0040.000000T0000Z-230913T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
719 AM MST Wed Sep 13 2023
The National Weather Service in Phoenix has extended the
* Flash Flood Warning for...
Gila County in east central Arizona...
Maricopa County in south central Arizona...
* Until 900 AM MST.
* At 719 AM MST, Doppler radar continues to indicate thunderstorms
producing heavy rain across the warned area. Between 2 and 6
inches of rain have fallen. Additional rainfall amounts up to 1
inch are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Roosevelt, Roosevelt Dam, Apache Lake and Tonto National Monument.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3376 11110 3356 11099 3354 11139 3362 11144
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
GL946 WGUS75 KPSR 131555 RRA FFSPSR Flash Flood Statement National Weather Service Phoenix AZ 855 AM MST Wed Sep 13 2023 AZC007-013-131605- /O.EXP.KPSR.FF.W.0040.000000T0000Z-230913T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Gila AZ-Maricopa AZ- 855 AM MST Wed Sep 13 2023 ...FLASH FLOOD WARNING WILL EXPIRE AT 9 AM MST THIS MORNING FOR GILA AND MARICOPA COUNTIES... Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. LAT...LON 3376 11110 3356 11099 3354 11139 3362 11144 $$ INS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 10:47 PM MST, 4 hours 4 minutes earlier.
Area forecast discussion, Sep 12, 10:47 PM MST, 4 hours 4 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 1047 PM MST Tue Sep 12 2023 .UPDATE...06Z Aviation Discussion. && .SYNOPSIS... Temperatures will hover close to the seasonal normal the next several days as a series of weather disturbances pass through northern and central Arizona. Enough moisture will remain in place to support scattered showers and thunderstorms through Wednesday with even some strong to severe storms possible this afternoon. However, much drier air will surge back into the region during the latter half of the week cutting off any additional rainfall chances. && .DISCUSSION... Looking outside in Phoenix and on satellite early this afternoon a cumulus field has begun developing, mainly across western Maricopa County into parts of Yuma and La Paz counties. With ample sun through this morning, the environment is gradually destabilizing across the region. A few convective cells have also gone up, including on the western edges of Phoenix. Dew points are mostly in the middle 60s this afternoon following a push of PBL moisture this morning. This added moisture has added to the instability of the atmosphere that is just waiting to be realized. Mid-level lapse rates are not ideal (6 C/km), but there is still enough instability for robust updrafts this afternoon through this evening. Objective analysis is showing MLCAPE values around 1000-1500 J/kg. Also of note, the kinematics are good for maintained updrafts and isolated organized storms. Effective bulk wind difference is analyzed around 35-40 kt, which is high enough to even see an isolated high-based supercell or two. Initially convection will likely struggle against the shear, but as we continue through the afternoon, more robust updrafts are likely to develop with peak surface heating. Organized storms will tend to drift southeast with ~15 kt storm motion. Otherwise, storms will push eastward. Based on the 12Z HREF, storms will mostly favor Maricopa county eastward, but isolated activity developing over terrain favored areas of La Paz and Yuma counties will remain possible through the daylight hours. Greatest risks with storms today will be strong to severe winds and localized flash flooding. The poor to modest mid-level lapse rates and higher LCLs (7-8K ft) are not ideal for severe hail (1+" diameter) over the lower deserts, but there is decent CAPE in the hail growth zone (~500 J/kg) to see larger than the more typical pea to dime size. As has already been observed this morning, the environment is supportive of high rain rates. A rain gauge in Pinal county this morning measured a little over 1" in 20 minutes. In an environment with mean mixing ratios around 11-12 g/kg and abnormal PWATs up to 1.6-1.8", average rain rates around 2"/hr will be common in stronger storms. While the 15 kt storm motion could limit flooding potential, storms that lock to an updraft source or terrain feature and/or train over the same areas could quickly lead to localized flash flooding. The latest WPC QPF forecast factors in the HREF which does support some areas in South-Central AZ seeing rainfall amounts upwards of 0.5-1.0". The HREF also has a 20-30% chance for 24 hour rainfall amounts in excess of 1" this afternoon through tonight. With the supercell potential, some may be wondering if there is a threat of supercellular tornadoes as well, but the low-level wind profile (sfc-1km SRH generally less than 100 m2/s2) and high LCLs are not ideal. However, a couple landspouts cannot be ruled out with the steep low-level lapse rates (dry adiabatic) and limited enhanced stretching. .PREVIOUS DISCUSSION... A fairly well defined, but weakening Pacific front should move into central AZ Wednesday as the final shortwave and upstream positively tilted trough ensures persistent westerly flow and a gradually subsident environment. However, sufficient residual boundary layer moisture should still linger around and east of the Phoenix metro with deep westerly flow aiding in orographic ascent. Several HREF members suggest another potential round of nocturnal/early morning elevated convective clusters Wednesday, however this evolution may be highly dependent on the outcome of thunderstorms this evening. Nevertheless, forecast BUFR soundings actually indicate a more favorable thermodynamic environment Wednesday afternoon with 10-11 g/kg mixing ratios juxtaposed with minimal inhibition and steeper lapse rates. Based on historical events, these situations typically result in scattered storms initiating over local terrain escarpments and foothills, but quickly moving into mountainous areas and exiting the CWA during the evening hours. Would not be surprised if future high resolution models start increasing storm potential and coverage during the day Wednesday east of the Phoenix metro. By Thursday morning, surface dewpoints in the 30s and mixing ratios below 5 g/kg may have already spread throughout the entire forecast area essentially cutting off rainfall chances. This dry regime should persist through the weekend as the pattern becomes temporarily blocked by a moderate amplitude quasi-omega feature, albeit still maintaining some form of westerly flow across the Southwest. Ensemble members show good agreement of H5 heights holding in a 586-590dm range and yielding a temperature forecast near to slightly above climatology. Even into early next week, the pattern of stronger than normal dry, westerly flow will be maintained sequestering monsoon thunderstorm activity well south into Mexico. && .AVIATION...Updated at 0540Z. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: Current area radars still show lingering VCSH/VCTS at KDVT and KSDL. Elswhere, thunderstorm activity is currently winding down and progressing east of all TAF sites. Winds will remain out of the ENE tonight with speeds aob 10 kts. Another round of showers and isolated thunderstorms may develop tomorrow morning mainly after 15Z. However, coverage will be more widely scattered and thus chances for impacts remain low at this time. SCT-BKN mid lvl clouds will continue through the first half of the period, before eventually clearing tomorrow afternoon. Southeast California/Southwest Arizona including KIPL and KBLH: No aviation concerns are expected through the forecast period. Winds over the next 24 hours will favor a westerly component at KIPL and southerly direction at KBLH. Gusts up to 20-25 kts will be possible at KBLH around sunset tomorrow evening. FEW-SCT mid lvl clouds are expected to gradually clear through tomorrow afternoon. && .FIRE WEATHER... With temperatures remaining near the seasonal normal, moisture will temporarily increase through the middle of the week aiding shower and thunderstorm chances. Eastern districts will have the greatest chance of wetting rainfall today and Wednesday. Minimum afternoon humidity levels will generally fall into a 20-35% range the next couple days, although drier air will quickly begin to infiltrate western districts. Overnight recovery should be fair to good in a 35- 70% range. Much drier air will sweep through the region during the latter half of the week with rainfall chances becoming neglible. Afternoon humidity levels should fall into the teens with less beneficial overnight recovery. Gusty afternoon west winds 20-30mph should be common the next several days with speeds relaxing later in the week. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && DISCUSSION...Benedict PREVIOUS DISCUSSION...18 AVIATION...Salerno FIRE WEATHER...18
In the hours before
Local storm report, Sep 12, 10:19 PM MST, 4 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Phoenix AZ
1019 PM MST Tue Sep 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM Tstm Wnd Dmg 1 S Litchfield Park 33.49N 112.36W
09/12/2023 Maricopa AZ Broadcast Media
Large tree was uprooted.
&&
RWSpecial weather statement, Sep 12, 10:30 PM MST, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1030 PM MST Tue Sep 12 2023
AZZ541-542-545-547-130615-
New River Mesa AZ-Cave Creek/New River AZ-Deer Valley AZ-
Rio Verde/Salt River AZ-
1030 PM MST Tue Sep 12 2023
...A strong thunderstorm will impact portions of Maricopa County
through 1115 PM MST...
At 1030 PM MST, Doppler radar was tracking a strong thunderstorm near
New River, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Scottsdale, New River, Cave Creek, Carefree, Desert Mountain, Camp
Creek, Lake Pleasant, Horseshoe Reservoir, Anthem, and Seven Springs.
This includes the following highways...
AZ Interstate 17 between mile markers 218 and 241.
AZ Route 74 between mile markers 25 and 30.
AZ Route 303 between mile markers 134 and 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3400 11172 3377 11165 3370 11220 3390 11227
3391 11224 3395 11224 3397 11219 3405 11215
TIME...MOT...LOC 0530Z 254DEG 18KT 3384 11214
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
AJLocal storm report, Sep 12, 10:53 PM MST, 3 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Phoenix AZ
1053 PM MST Tue Sep 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Tstm Wnd Dmg 3 NNW East Mesa 33.46N 111.70W
09/12/2023 Maricopa AZ Trained Spotter
Multiple power poles down and on top of
houses along Recker Rd. between McDowell and
McKellips Rd.
&&
RWLocal storm report, Sep 12, 11:00 PM MST, 3 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service Phoenix AZ
1100 PM MST Tue Sep 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM Tstm Wnd Dmg 2 N East Mesa 33.45N 111.68W
09/12/2023 Maricopa AZ Trained Spotter
Multiple large trees either snapped or
uprooted.
&&
RWSpecial weather statement, Sep 13, 12:21 AM MST, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1221 AM MST Wed Sep 13 2023
AZZ546>549-555-558-130800-
Fountain Hills/East Mesa AZ-Scottsdale/Paradise Valley AZ-
East Valley AZ-Apache Junction/Gold Canyon AZ-
Rio Verde/Salt River AZ-Pinal/Superstition Mountains AZ-
1221 AM MST Wed Sep 13 2023
...A strong thunderstorm will impact portions of Maricopa and Pinal
Counties through 100 AM MST...
At 1220 AM MST, Doppler radar was tracking a strong thunderstorm over
Falcon Field Airport, or near East Mesa, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mesa, Gilbert, Apache Junction, Fountain Hills, East Mesa, Granite
Reef Dam, Falcon Field Airport, Salt River Indian Community, Downtown
Mesa, Lost Dutchman State Park, Goldfield, Usery Mountain Park,
Superstition Springs Mall, Saguaro Lake, Canyon Lake, Superstition
Mountains, Goldfield Ranch, Salt River Tubing Recreation Area, Gold
Camp, and Tortilla Flat.
This includes the following highways...
US Highway 60 between mile markers 181 and 195.
AZ Route 87 between mile markers 174 and 201.
AZ Route 202 between mile markers 13 and 30.
LAT...LON 3368 11144 3341 11131 3340 11136 3337 11182
3354 11190
TIME...MOT...LOC 0720Z 253DEG 26KT 3348 11170
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GLSpecial weather statement, Sep 13, 12:35 AM MST, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1235 AM MST Wed Sep 13 2023
AZZ556-558-560>563-130815-
Southeast Gila County AZ-Tonto Basin AZ-San Carlos AZ-
Dripping Springs AZ-Globe/Miami AZ-Pinal/Superstition Mountains AZ-
1235 AM MST Wed Sep 13 2023
...Strong thunderstorms will impact portions of Gila, Maricopa and
Pinal Counties through 115 AM MST...
At 1234 AM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles east of Roosevelt to 9 miles southeast
of Tonto National Monument to 6 miles northwest of Top-Of-The-World.
Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Globe, Miami, Top Of The World, Cutter, Central Heights-Midland City,
Hilltop, Top-Of-The-World, Claypool, Sawmill, Inspiration, and
Roosevelt Estates.
This includes the following highways...
US Highway 60 between mile markers 231 and 284.
AZ Route 70 between mile markers 253 and 266.
AZ Route 77 between mile markers 157 and 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3311 11068 3338 11119 3340 11119 3339 11121
3342 11126 3375 11098 3364 11092 3368 11084
3366 11078 3376 11070 3369 11029
TIME...MOT...LOC 0734Z 291DEG 31KT 3371 11088 3356 11098 3343 11108
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GLThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 5:04 PM MST | Areal Flood Advisory | PSR | Maricopa | 116 min |
| Sep 12, 5:15 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 45 min |
| Sep 12, 5:24 PM MST | Special Weather Statement | PSR | Yuma | 36 min |
| Sep 12, 5:49 PM MST | Flash Flood Warning | PSR | Gila, Maricopa | 4 hr |
| Sep 12, 5:58 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 32 min |
| Sep 12, 6:15 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 30 min |
| Sep 12, 6:47 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 43 min |
| Sep 12, 7:25 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 50 min |
| Sep 12, 7:50 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 40 min |
| Sep 12, 8:06 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Sep 12, 8:30 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 45 min |
| Sep 12, 9:04 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 26 min |
| Sep 12, 9:10 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 35 min |
| Sep 12, 9:29 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 4 hr |
| Sep 12, 9:43 PM MST | Areal Flood Advisory | PSR | Pinal | 2 hr |
| Sep 12, 9:47 PM MST | Special Weather Statement | PSR | Pinal | 43 min |
| Sep 12, 10:07 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 38 min |
| Sep 12, 10:30 PM MST | Special Weather Statement | PSR | 45 min | |
| Sep 12, 10:40 PM MST | Flash Flood Warning | PSR | Pinal | 3 hr |
| Sep 12, 11:33 PM MST | Areal Flood Advisory | PSR | Gila, Maricopa | 3 hr |
| Sep 13, 12:21 AM MST | Special Weather Statement | PSR | 39 min | |
| Sep 13, 12:35 AM MST | Special Weather Statement | PSR | Gila | 40 min |
| Sep 13, 12:54 AM MST | Areal Flood Advisory | PSR | Gila, Maricopa | 113 min |
| Sep 13, 12:59 AM MST | Severe Thunderstorm Warning | PSR | Gila | 46 min |
| Sep 13, 5:23 AM MST | Special Weather Statement | PSR | 37 min | |
| Sep 13, 5:34 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 35 min |
| Sep 13, 6:08 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 3 hr |
| Sep 13, 6:41 AM MST | Severe Thunderstorm Warning | PSR | Maricopa | 34 min |
| Sep 13, 6:45 AM MST | Severe Thunderstorm Warning | PSR | Gila | 45 min |
| Sep 13, 7:30 AM MST | Areal Flood Advisory | PSR | Gila | 14 min |
| Sep 13, 7:44 AM MST | Flash Flood Warning | PSR | Gila, Maricopa | 3 hr |
| Sep 13, 7:53 AM MST | Flash Flood Warning | PSR | Gila | 3 hr |
| Sep 13, 7:56 AM MST | Areal Flood Advisory | PSR | Gila, Maricopa, Pinal | 3 hr |
| Sep 13, 12:46 PM MST | Special Weather Statement | PSR | 44 min | |
| Sep 13, 12:51 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 39 min |
| Sep 13, 12:57 PM MST | Special Weather Statement | PSR | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.